EconPapers    
Economics at your fingertips  
 

Fixed Point Results in Quasi-Cone Metric Spaces

Fawzia Shaddad and Mohd Salmi Md Noorani

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

The main aim of this paper is to prove fixed point theorems in quasi-cone metric spaces which extend the Banach contraction mapping and others. This is achieved by introducing different kinds of Cauchy sequences in quasi-cone metric spaces.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/303626.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/303626.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:303626

DOI: 10.1155/2013/303626

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:303626